# SDR AALA201710109002

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 10,340 hours, 3,260 cycles
- Engine: Iae V2533A5
- Engine time: 3,554 hours, 943 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Solenoid
- Part number: 341F010000
- Part serial: 13776
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 2 ENGINE BLEED ABNORMAL LIGHT ILLUMINATED.  ENGINE BLEED RESET WAS UNSUCCESSFUL. ACCOMPLISHED ECAM CHECKLIST RETURNED TO DEPARTURE FOR LANDING,  REMOVED AIRCRAFT FROM SERVICE FOR TROUBLE SHOOTING OF RIGHT ENGINE BLEED SYSTEM.  MAINTENANCE REPLACED PRESSURE REGULATOR VALVE CONTROL SOLENOID ON THE NR 2 ENGINE IAW AMM 36-11-52. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. AIRCRAFT WAS GROUNDED.
